Skip to Main content Skip to Navigation
New interface
Journal articles

Robust control of a cable from a hyperbolic partial differential equation model

Abstract : This paper presents a detailed study of the robust control of a cable’s vibrations, with emphasis on considering a model of infinite dimension. Indeed, using a partial differential equation model of the vibrations of an inclined cable with sag, we are interested in studying the application of H∞-robust feedback control to this infinite dimensional system. The approach relies on Riccati equations to stabilize the system under measurement feedback when it is subjected to external disturbances. Henceforth, our study focuses on the construction of a standard linear infinite dimensional state space description of the cable under consideration before writing its approximation of finite dimension and studying the H∞ feedback control of vibrations with partial observation of the state in both cases. The closed loop system is numerically simulated to illustrate the effectiveness of the resulting control law.
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Lucie Baudouin Connect in order to contact the contributor
Submitted on : Monday, January 22, 2018 - 6:23:13 PM
Last modification on : Tuesday, October 25, 2022 - 11:58:10 AM
Long-term archiving on: : Thursday, May 24, 2018 - 9:17:42 AM


Files produced by the author(s)



Lucie Baudouin, Aude Rondepierre, Simon Neild. Robust control of a cable from a hyperbolic partial differential equation model. IEEE Transactions on Control Systems Technology, 2019, 27 (3), pp.1343-1351. ⟨10.1109/TCST.2018.2797938⟩. ⟨hal-01096851v2⟩



Record views


Files downloads